Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kenmistry

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kenmistry

  • Rank
    New Member
  1. Hi There, i got a question to ask. I am using Stieva-A for a couple of weeks now and I am also taking doxycycline. I found out that my acne are clearing up, but some of the dry-up acne are turning black in colour. Mmm... is that normal or should i stop using it. . Please Advise
  2. Hi There, i got a question to ask. I am using Stieva-A for a couple of weeks now and I am also taking doxycycline. I found out that my acne are clearing up, but some of the dry-up acne are turning black in colour. Mmm... is that normal or should i stop using it. . Please Advise
  3. Hi There, I am from SINGAPORE. Good to Know that there are quite a few singaporeans using this forums. Hope to hear from you all soon! . Good Luck on all the acne Treatment u all are on and keep me posted on the results
×